# SDR HALA2021021900021

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 29,064 hours, 4,486 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 43231190002
- Part serial: 03931
- Condition: Defective
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HF NR 2 RADIO INOP.  REMOVED AND REPLACED HF 2 TRANSCEIVER PER AMM 23-11-00, OPS CK GOOD.  OK FOR SERVICE.  TRANSCEIVER, HF OFF 43-2311-9-0002 03931 ON 43-2311-9-0002 04833.
